# SDR CA060421005

- Difficulty date: April 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BS 867 AT STR 19R SKIN GOUGED AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421005)
